RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2000, Volume 7, Number 3, Pages 86–98 (Mi da273)  

This article is cited in 3 scientific papers (total in 3 papers)

Lower bounds for the formula complexity of symmetric Boolean functions

D. Yu. Cherukhin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1183 kB)

Bibliographic databases:
UDC: 519.176
Received: 23.06.2000

Citation: D. Yu. Cherukhin, “Lower bounds for the formula complexity of symmetric Boolean functions”, Diskretn. Anal. Issled. Oper., Ser. 1, 7:3 (2000), 86–98

Citation in format AMSBIB
\Bibitem{Che00}
\by D.~Yu.~Cherukhin
\paper Lower bounds for the formula complexity of symmetric Boolean functions
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2000
\vol 7
\issue 3
\pages 86--98
\mathnet{http://mi.mathnet.ru/da273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1794648}
\zmath{https://zbmath.org/?q=an:0956.68066}


Linking options:
  • http://mi.mathnet.ru/eng/da273
  • http://mi.mathnet.ru/eng/da/v7/s1/i3/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Korshunov, “Monotone Boolean functions”, Russian Math. Surveys, 58:5 (2003), 929–1001  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. D. Korshunov, “Computational complexity of Boolean functions”, Russian Math. Surveys, 67:1 (2012), 93–165  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. I. S. Sergeev, “Upper bounds on the formula size of symmetric Boolean functions”, Russian Math. (Iz. VUZ), 58:5 (2014), 30–42  mathnet  crossref
  • ƒискретный анализ и исследование операций
    Number of views:
    This page:344
    Full text:131

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020